# SDR ASAA2014021006818

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 1,178 hours, 378 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ROWS 13-14, EXTREMELY WARM.  TO GET TEMP COMFORTABLE IN ROWS 13-14 THE REST OF THE PLANE WAS COLD.  ACFT GROUNDED.  OPERATED AIR-CONDITIONING PACKS LT AND RT USING APU AIR.  CONFIGURED TEMP CONTROL TO VARIOUS TEMP SETTINGS FOR EACH ZONE. USING AN INFRARED THERMOMETER, WHILE WALKING THROUGH CABIN, VERIFIED TEMPS IN ROW 13-14 ARE CONSISTENT WITH THE REST OF THE CABIN.  VERTICAL DISTRIBUTION DUCTS ADJACENT TO ROW 13-14 ABC ARE SLIGHTLY WARMER ON THE SIDEWALL.  BITE CHECK TEMP CONTROL BOXES, NO DEFECTS NOTED.  NO HISTORY 30 DAYS.  OK FOR SERVICE.
